advertisement
Question
Posted by: Angie | 2008/05/28

I think this is Implantation?

Hi Doc,

My last period was 16.05.08, stopped taking pill on the very next day. Had sex on the 18.05.08. I started with a brownish discharge then into a light pinkish colour every time I wiped on the 27th May, still got it today 28.05. Could this be the implantation bleeding as a sign that I am pregnant or could this be from stopping the pill. Also could I be pregnant so soon after having my period. I have been having hot flushes, queziness in stomach and cramping. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be too soon to be pregnant. If you ovulated in your first cycle off the Pill, this would only have occurred round about the 30th. The other symptoms are probably your body adjusting to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement